# SDR IPXA2025112675242

- Difficulty date: October 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 39,135 hours, 26,153 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO CEILING AREA AT STA. 1681 HAS 3EA CORRODED NUTPLATES (FWD AND AFT SIDES OF FLOOR BEAM). 83-011 ATA 53-10.  INSTALLED NUTPLATE ASSY 3EA P/N146N5693-5 PER DWG 146N5693/SAMPLE PARTS, IAW B757-200PF SRM 51-40-02-OG-0.
